Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from RA pass, taking Folitrax and Deflacort, severe pain in knee. Will it be normal?

Hi I m 37yr, women suffering with RA pass 10 months taking Hcqs 200mg every day and Folitrax 5 twice on Sunday also taking Deflazacort 6 every day 2 morn n 2 night for pain on these meds pass 1 month..pain gone except my left knee still swollen n paining pass 4 months..please need to know how to get rid of the pain in my knee have been in pain of 10 month all joints now just want to be normal again...help...thank u
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THE MDICINES ARE OKAY IN MY OPINION THE RA IS DIFFICULT TO CURE YOU MAY TAKE MEDICINES TOKEEP UNDER CONTROL I TREAT MANY PATIENTS WITH METHOTREXTATE LOW DOSE ONCE OR TWICE WEEKLY DOSE YOU MAY ASK YOUR DOCTOR IF HE CAN GIVE METHOTREXTATE INSTEAD OF HCQ
CAN USE LIGHT ANALGESICSOFF AND ON LOCAL OINTMENTS ANDPHYSIOTHERAPY MAY HELP
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor